International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 507-529

Strong laws of large numbers for weighted sums of random elements in normed linear spaces

Andre Adler,1 Andrew Rosalsky,2 and Robert L. Taylor3

1Department of Mathematics, Illinois Institute of Technology, Chicago 60616, Illinois, USA
2Department of Statistics, University of Florida, Gainesville 32611, Florida, USA
3Department of Statistics, University of Georgia, Athens 30602, Georgia, USA

Received 16 December 1988; Revised 20 February 1989

Copyright © 1989 Andre Adler et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.